# SDR DALA13022230998

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 56,464 hours, 40,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE FLOOR SUPPORT FRAME IN THE AFT CARGO BAY AT STATION 1231 BETWEEN L28R & 29R WAS FOUND CRACKED. THE AFT CARGO BAY CRACKED FLOOR SUPPORT FRAME WAS REPLACED IAW SRM REFS: 51-30-2, 51-30-5 & 51-10-4.
